# SDR GTIA2022030736311

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 34,108 hours, 15,429 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT ON SHORT FINAL-ACCOMPLISHED TSM 05-50-00 INSPECTED APU COMPARTMENT FOR LEAKS NO LEAKS FOUND GVI ENG 1&2 DEOILER SEALS SEALS WERE GOOD RAN BOTH ENGINES AND USED SNIFFER NOFUMES FOUND IAW AMM 71-00-00 A/C OK FOR COUNITED USE
